Monetary policy rules and business cycle conditions

Kazanas, Thanassis; Philippopoulos, Apostolis; Tzavalis, Elias (2011). Monetary policy rules and business cycle conditions. Manchester school, 79(2), pp. 73-97. Oxford: Blackwell 10.1111/j.1467-9957.2011.02267.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Philippopoulos, Apostolis

ISSN:

1463-6786

Publisher:

Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:26

Last Modified:

17 Mar 2015 21:09

Publisher DOI:

10.1111/j.1467-9957.2011.02267.x

Web of Science ID:

000294752900003

URI:

https://boris.unibe.ch/id/eprint/9505 (FactScience: 215252)

Actions (login required)

Edit item Edit item
Provide Feedback